# SDR 2007UALA02126

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 16,234 hours, 7,178 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 AGENT 1 DISCHARGE LIGHT ILLUMINATED AFTER 3 HRS OF FLIGHT.   FOUND ENGINE FIRE BOTTLE FAILED.   REPLACED ENGINE 1 FIRE BOTTLE.  SYSTEM CHECK OK.
